MathSciNet Relay Station
MathSciNet bibliographic data
MR879032 (88e:35170) 35Q20 (81G45)
Lions, P.-L. Solutions of Hartree-Fock equations for Coulomb systems. Comm. Math. Phys. 109 (1987), no. 1, 33–97.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement